# SDR DALA2023022701477

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,418 hours, 10,934 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 2R SLIDE PRESSURE INDICATING LOW ON FA PANEL. CORRECTIVE ACTION: SLIDE PRESSURE IN GREEN, INDICATION ISSUE. ITEM ALREADY ON MEL. (4047282)
